# SDR SWAA2020111726284

- Difficulty date: October 27, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 54,306 hours, 32,129 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A1215
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS 540 S-27R WL 151, MARKED.  REMOVED CRACKED STRINGER AT BS 540-BS 500D+8' S-27R, PER SRM 53-00-03-2R-1.  ACCOMPLISHED REPAIR TO STR 27R AND INSTALLED FASTENERS, PER SRM 53-00-03-2R-1; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG 143A3230; DWG 143A1215; DWG 143A0060 93114U 02NOV20.
